Advertisement

Ukrainian Mathematical Journal

, Volume 51, Issue 12, pp 1917–1928 | Cite as

Systems of singularly perturbed degenerate integro-differential equations

  • N. I. Shkil’
  • G. V. Zavizion
Article

Abstract

We construct asymptotic solutions of singularly perturbed homogeneous and inhomogeneous systems of integro-differential Fredholm-type equations with a degenerate matrix as the coefficient of the derivative.

Keywords

Formal Solution Asymptotic Solution Elementary Divisor Inhomogeneous System Asymptotic Character 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    N. I. Shkil’,Asymptotic Methods in Differential Equations [in Ukrainian], Vyshcha Shkola, Kiev (1971).Google Scholar
  2. 2.
    N. I. Shkil’,Asymptotic Methods in the Theory of Linear Differential Equations and Their Applications [in Russian], Vyshcha Shkola, Kiev (1996).Google Scholar
  3. 3.
    N. I. Shkil’, I. I. Starun, and V. P. Yakovets,Asymptotic Integration of Linear Systems of Degenerate Differential Equations [in Russian], Vyshcha Shkola, Kiev (1991).Google Scholar
  4. 4.
    N. N. Bogolyubov and Yu. A. Mitropol’skii,Asymptotic Methods in the Theory of Nonlinear Oscillations [in Russian], Nauka, Moscow (1963).Google Scholar

Copyright information

© Kluwer Academic/Plenum Publishers 2000

Authors and Affiliations

  • N. I. Shkil’
    • 1
  • G. V. Zavizion
    • 1
  1. 1.National Pedagogical UniversityKiev

Personalised recommendations